MAUDE Adverse Event Report: GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 8668
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
On november 11th, 2022 getinge received an information about the event, which was related to the 86-series washer disinfector with the model name 8668.As it was stated, the safety lock of the trolley of the washing machine fell off.As a result a cleaning rack fell on the ground.The safety lock was reinforced by the getinge technician and the device and the trolley were returned for use in a fully operational condition.There was no allegation about any injury or damage, however we decided to report the issue based on a potential as a rack falling to the floor could bring a hazardous situation for the operator and lead to serious injury if the situation was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to the manufacturer.
 
Additional Manufacturer Narrative
During investigation we were able to establish that device involved was a manual trolley manufactured in china, suzhou.At the time of event occurrence, it was used together with washer disinfector with model name 8668 and serial number (b)(6).The washer disinfector was manufactured in sweden on june 2nd, 2021 and installed in the facility on september 23rd, 2021.None of the provided information indicates that upon the event occurrence the device was being used for patient treatment.It was established that when the event occurred, the manual trolley did not meet its specification.During the investigation course we were able to establish, that the safety lock of the trolley of the washing machine fell off, and it consequently led to the situation when a cleaning rack fell off.After an investigation involving the manufacturer and the site service engineer, the root cause was identified as excessive force or heavy loading during the use of the trolley.In such cases, the c-type circlip is not strong enough to withstand the pressure, causing it to detach along with the safety lock.An engineering change was introduced to address this issue; however, the trolley in question was manufactured before the implementation of that change.A getinge service technician visited the customer site resolved the problem and replaced the safety lock.The device was returned for usage in fully operational state.Having in mind the above assessment we decided to report the issue based on a potential as describe above scenario could lead to a hazardous situation for the operator and serious body injury if the situation was to reoccur.We believe that devices in the market are performing correctly overall.Given the circumstances we shall continue to monitor for any further events of this nature.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
86-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
maria elovsson
ljungadalsgatan 11
vaxjo 
MDR Report Key15868152
Report Number9616031-2022-00027
Device Sequence Number6793477
Product Code MEC
UDI-Device Identifier07340153700277
UDI-Public(01)07340153700277
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8668
Device Catalogue NumberS-86682003-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown